# SDR C2XA10CL169

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 25,623 hours, 19,140 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7510100631
- Part serial: 99103953
- Condition: Faulty
- Location: Cockpit
- Part time: 22,969 hours, 17,200 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EWR FLT 2940 THE CREW REPORTED GLIDESLOPE ISSUES GOING INTO DTW.  REPORTED A 1/2 DOT DIFFERENCE BETWEEN GLIDESLOPE INDICATIONS DURING CAT II GS COMPARATIVE. THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 NAV UNIT AND OPERATIONAL CHECKS WERE GOOD.
